Աստղաֆիզիկա =Астрофизика =Astrophysics

О переменности водородных линий в спектре пекулярной звезды HD 184905

Кумайгородская, Р. Н. and Чунакова, Н. М. (1973) О переменности водородных линий в спектре пекулярной звезды HD 184905. Աստղաֆիզիկա, 9 (4). pp. 608-612.

[img]
Preview
PDF
Download (608Kb) | Preview
    Item Type: Article
    Additional Information: On variability of hydrogen lines in the spectrum of the peculiar star HD 184905.
    Uncontrolled Keywords: Kumaigorodskaya R. N., Chunakova N. M.
    Subjects: Q Science > QB Astrophysics > Stars
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 12 Sep 2013 13:46
    Last Modified: 12 Sep 2013 13:46
    URI: http://astro.asj-oa.am/id/eprint/3102

    Actions (login required)

    View Item